Poll: How bad are your side effects from the antipsychotics?

Although my response to the antipsychotic is mediocre the mild side effects ( mainly weight gain,occasional akathisia) are not bad enough for me to think of stopping the medication based on side effects v therapeutic benefits.

  • none
  • mild
  • moderate
  • severe

Well I mean as far as how I am feeling on the Risperdal - I am feeling ok - but… it has caused me to gain a lot of weight, it is difficult for me to lose a significant amount of weight on it.
Also Risperdal is raising my glucose blood levels - worsening the diabetes. I dont know what its doing to my liver but I dont think it is helping any. My triglycerides are pretty high because of the Risperdal.
I also am suffering from sexual side effects from it - retrograde stuff happening etc…
I feel a bit tired and slow down, but my new family doctor said it could be the diabetes that the Risperdal is causing.
I guess it could be worse - so I checked moderate

I had to check severe due to the terrible experience with Haldol 32 years ago. Only other APs I’ve had are Latuda and Safris. Safris made me jittery and couldn’t sleep, though I would call that moderate. Latuda really did nothing either way except that sort of blank feeling APs give you… I was never on anything more than a week at most. I do not need them, per what the latest doctors have said.

Right now I have none. I’ve had some in the past on various medications but right now the combination I take doesn’t have any. In the past I’ve experienced tiredness, dry mouth, stiffness, and on certain meds I’d involuntarily bite down on my tongue.

I have none. I love my prolixin. !!

One of those things though. I think I would just throw myself in front of a moving train if I wasn’t on them atm

The med’s take away a large amount of physical strength from me. I also gained some weight on them - mainly the Haldol. Now I’m on Geodon and Seroquel and I don’t have as bad side effects. They still take away a large amount of my physical strength. I have to take them, though. I would become psychotic if I didn’t.

My akathisia is treated by xanax and propanolol but my left leg and foot still have a mind of their own.

I have a feeling that if I didn’t swim as much as I do, I would end up with weight gain.

I do have a little bit of a facial tick. It’s been getting less over the year,

I do have some little bits of lethargy, but I don’t know if that is the med or the disease.

The biggest thing for me is drowsiness, I also get bouts of light-headedness/dizziness but not as often as the drowsiness hits. I could say weight gain but I think my problem with weight is the amount of junk food I eat and not so much the medication doing.